# SDR SWAA2015011935885

- Difficulty date: December 21, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 56,305 hours, 33,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT BRACKET CRACKED AT BS 907, BETWEEN STRINGER 8R TO 9R.  REPAIRED FRAME IAW EA.
